# SDR SWAA2022092283383

- Difficulty date: September 20, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N8567Z
- Make and model: Boeing 737
- Aircraft serial: 36928
- Aircraft time: 14,982 hours, 7,300 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: None
- Part number: 451024UF00
- Part serial: T804821501
- Condition: Smoke
- Location: Aft Galley
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED SMOKE AFT GALLEY CEILING NEAR SERVICE DOOR. DISSIPATED AFTER 15 SECONDS. / [01] PERFORMED SMOKE AND FUME IN CABIN CONDITIONAL INSPECTION PER AMM 05-51-56 AND FIM 21-00 TASK 806. REPLACED AFT #2 COFFEE MAKER PER AMM 25-30-01. PERFORMED REPAIR CON
